# SDR CHQA20130513177

- Difficulty date: May 13, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 31,009 hours, 25,333 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,215 hours, 20,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14527763001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND UNDER THE COCKPIT FLOOR ON THE SHEAR FOOT AT FRAME 11 AND STRINGER 21L.  THE SHEAR FOOT WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-009728.
